MAUDE Adverse Event Report: STRYKER GMBH PROXIMAL HUMERAL NAIL, CANNULATED, LEFT T2 PROX. HUM. Ø8 X 150 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH PROXIMAL HUMERAL NAIL, CANNULATED, LEFT T2 PROX. HUM. Ø8 X 150 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18321035S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "the proximal side of the distal humeral diaphyseal screw is reported backed out.This event was confirmed in the postoperative follow-up.Currently, the patient is settled.Revision surgery is not planned.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned and no other evidence was provided for evaluation.A device inspection was not possible since the affected device was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information like x-rays as well as the affected device must be available in order to determine the exact root cause of the issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
PROXIMAL HUMERAL NAIL, CANNULATED, LEFT T2 PROX. HUM. Ø8 X 150 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17548910
Report Number0009610622-2023-00279
Device Sequence Number20504091
Product Code HSB
UDI-Device Identifier04546540515414
UDI-Public04546540515414
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number18321035S
Device Lot NumberK0C5568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer10/11/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown